# SDR DL76S971264

- Difficulty date: June 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N120DL
- Make and model: Boeing 767332
- Aircraft serial: 23279
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Shorted
- Location: Cabin
- Component: RDAX5301A
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE 37000 FT 1 HR INTO FLT, SMELLED ELECTRICAL SMELL.  SHUT OFF UTILITY BUSSES PULLED C/BS U6 U33.  F/A REPORTED, WORSE IN LT HAND F/C TURNED OFF LT PACK WHEN PAX IN 14A.  REPORTED PUFF OF SMOKE FROM LT FLOOR BOARD GRAY IN COLOR.  RECEIVED PRIORITY HANDLING INTO SLC.  FOUND BULB BASE SHORTED AT 14B.  REBULBED AND    REPLACED INOP LIGHT DECODER.
